MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 310C25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Insufficiency (1963); Mitral Insufficiency (1963); Mitral Valve Stenosis (1965); Mitral Valve Stenosis (1965); No Known Impact Or Consequence To Patient (2692); No Information (3190); No Information (3190); No Code Available (3191)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 6 years and 8 months post implant of this mitral bioprosthetic valve, the valve was explanted and replaced with a bioprosthetic valve of the same model. the reason for the explant was not reported.  no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Patient weight added.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic received additional information that 6 years and 8 months post implant of this mitral bioprosthetic valve, the valve was explanted and replaced with a bioprosthetic valve of the same model due to moderate insufficiency and stenosis.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7732411
Report Number2025587-2018-01926
Device Sequence Number16485317
Product Code LWR
UDI-Device Identifier00613994689139
UDI-Public00613994689139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2015
Device Model Number310C25
Device Catalogue Number310C25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer07/30/2018
08/24/2018
08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date07/31/2018
08/24/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight70